# SDR 08FDEA04552

- Difficulty date: October 26, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 66124343
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT BILGE BODY FRAME STR CLIP IS CORRODED BS 950F, STR 27L WL 141.  INSTALLED NEW STRINGER CLIP 65-12434-3 REF SRM 51-10-1 AND ARM 53-10-1. THIS IS   CLASSIFIED AS A MAJOR REPAIR.
